MENU

You are here

Alessandro Michelangeli

2015
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. A class of Hamiltonians for a three-particle fermionic system at unitarity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34469
Michelangeli A. Global well-posedness of the magnetic Hartree equation with non-Strichartz external fields. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34440
Michelangeli A. Krein-Vishik-Birman self-adjoint extension theory revisited.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35174
Dell'Antonio G, Michelangeli A. Schödinger operators on half-line with shrinking potentials at the origin. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34439
Michelangeli A, Monaco D. Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34460
Michelangeli A, Pfeiffer P. Stability of the (2+2)-fermionic system with zero-range interaction.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34474
Khotyakov M, Michelangeli A. Translation and adaptation of Birman's paper "On the theory of self-adjoint extensions of positive definite operators" (1956). SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34443
2009
Michelangeli A, Zagordi O. 1D periodic potentials with gaps vanishing at k=0. Mem. Differential Equations Math. Phys. 47 (2009) 133-158 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1818

Pages

Sign in